American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] S. W. Drury. The Fatou-Zygmund property for Sidon sets. Bull. Amer. Math. Soc. 80 (1974) 535-538. MR 0336239.
Abstract, references, and article information   
View Article: PDF

[2] Ralph Hughes. Compactness in locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 122-123. MR 0310129.
Abstract, references, and article information   
View Article: PDF

[3] F. Alberto Grünbaum. An inverse problem for Gaussian processes. Bull. Amer. Math. Soc. 78 (1972) 615-616. MR 0300335.
Abstract, references, and article information   
View Article: PDF

[4] Loren Argabright and Jesús Gil de Lamadrid. Fourier transforms of unbounded measures. Bull. Amer. Math. Soc. 77 (1971) 355-359. MR 0621872.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1